# SDR UALA2011030301040

- Difficulty date: March 2, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 38,409 hours, 8,476 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 203
- Condition: Overheated
- Location: Aft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BATTERY OVERHEAT STATUS MESSAGE. REPLACED APU BATTERY IAW AMM. APU STARTS OKAY.
